# SDR SWAA2016081654863

- Difficulty date: July 26, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 42,947 hours, 25,069 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT LOWER SURFACE CRACKED AT ACTUATOR ATTACH POINT.  REPAIRED NR 8 SLAT IAW SRM.
